# SDR DL72S020510

- Difficulty date: May 6, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 66,217 hours, 51,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT L1 AND L2 EMERGENCY EXIT LIGHTS INOP DUE TO BATTERY FAIL.  REPLACED SAME, CHECKS OK.
